# SDR ASOA20150710035

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 30,989 hours, 23,800 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 2078
- Condition: Faulty
- Location: Brake
- Part time: 19,787 hours, 13,255 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER LANDING AT 120 KTS THE BRAKE EFFECTIVENESS WAS REDUCED BY HALF. INBD BRAKE INDICATION REMAINED COLD AND OTBD BRAKES IN THE YELLOW.  MX R & R THE INBD BRAKE CONTROL VALVE AND NR 3 WHEEL SPEED TRANSDUCER WITH TAXI AND OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
